×

zbMATH — the first resource for mathematics

Best \(m\)-term trigonometric approximation for periodic functions with low mixed smoothness from the Nikol’skii-Besov-type classes. (English. Ukrainian original) Zbl 07030403
Ukr. Math. J. 68, No. 7, 1121-1145 (2016); translation from Ukr. Mat. Zh. 68, No. 7, 983-1003 (2016).
Summary: We establish the exact-order estimates of the best \(m\)-term trigonometric approximation for periodic functions of many variables (with low mixed smoothness) from the Nikol’skii-Besov-type classes.

MSC:
42 Harmonic analysis on Euclidean spaces
41 Approximations and expansions
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bari, NK; Stechkin, SB, Best approximations and differential properties of two conjugate functions, Tr. Mosk. Mat. Obshch., 5, 483-522, (1956)
[2] Potapov, MK; Simonov, BV; Tikhonov, SY, Mixed moduli of smoothness in \(L\)_{\(p\)}: A survey, Surv. Approxim. Theory, 8, 1-57, (2013) · Zbl 1285.26008
[3] Pustovoitov, NN, Representation and approximation of periodic functions of many variables with given mixed modulus of continuity, Anal. Math., 20, 35-48, (1994) · Zbl 0791.42014
[4] Sun, Y.; Wang, H., Representation and approximation of multivariate periodic functions with bounded mixed moduli of smoothness, Tr. MIAN, 219, 356-377, (1997)
[5] V. N. Temlyakov, Approximation of Periodic Functions, Nova Science Publishers, New York (1993). · Zbl 0899.41001
[6] Lizorkin, PI; Nikol’skii, SM, Spaces of functions of mixed smoothness from the viewpoint of decomposition, Tr. MI AN SSSR, 187, 143-161, (1989)
[7] Temlyakov, VN, Structural sparse trigonometric approximations and other problems for functions of mixed smoothness, Mat. Sb., 206, 131-160, (2015)
[8] S. A. Stasyuk, “Approximation of some smooth classes of periodic functions of many variables by polynomials in a tensor Haar system,” in: Proc. of the Institute of Mathematics and Mechanics, Ural Division of the Russian Academy of Sciences [in Russian], 21, No. 4 (2015), pp. 251-260.
[9] A. S. Romanyuk, Approximate Characteristics of the Classes of Periodic Functions of Many Variables [in Ukrainian], Proc. of the Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (2012). · Zbl 1324.42001
[10] Stasyuk, SA, Best \(m\)-term trigonometric approximation of periodic functions of several variables from Nikol’skii-Besov classes for small smoothness, J. Approxim. Theory, 177, 1-16, (2014)
[11] D. Dung, V. N. Temlyakov, and T. Ullrich, Hyperbolic Cross Approximation, arXiv: 1601.03978v1 (2016).
[12] S. A. Stasyuk, “Best \(M\)-term trigonometric approximations of the classes \(B\)_{\(p\),\(θ\)}Ω of functions of many variables,” Ukr. Mat. Zh., 54, No. 3, 381-394 (2002); \bfEnglish translation:Ukr. Math. J., 54, No. 3, 470-486 (2002). · Zbl 1006.42012
[13] S. A. Stasyuk, “Approximation of the classes \(B\)_{\(p\),\(θ\)}Ω of periodic functions of many variables in uniform metric,” Ukr. Mat. Zh., 54, No. 11, 1551-1559 (2002); \bfEnglish translation:Ukr. Math. J., 54, No. 11, 1885-1896 (2002). · Zbl 1031.42005
[14] A. F. Konohrai and S. A. Stasyuk, “Best \(M\)-term trigonometric approximations of the classes \(B\)_{\(p\),\(θ\)}Ω of periodic functions of many variables in the space \(L\)_{\(q\)}\(,\)” Ukr. Mat. Zh., 60, No. 9, 1206-1224 (2008); \bfEnglish translation:Ukr. Math. J., 60, No. 9, 1396-1417 (2008).
[15] Belinskii, ÉS, Approximation by a ‘floating’ system of exponents on classes of smooth periodic functions, Mat. Sb., 132(174), 20-27, (1987)
[16] É. S. Belinskii, “Approximation by a floating system of exponents on classes of periodic functions with bounded mixed derivative,” in: Investigation in the Theory of Functions of Many Real Variables [in Russian], Yaroslavl’ University, Yaroslavl’ (1988), pp. 16-33.
[17] Romanyuk, AS, Best \(M\)-term trigonometric approximations of the Besov classes of periodic functions of many variables, Izv. Ros. Akad. Nauk, Ser. Mat., 67, 61-100, (2003) · Zbl 1066.42001
[18] S. A. Stasyuk, “Best \(m\)-term trigonometric approximation for the classes \(B\)_{\(p\),\(θ\)}\(r\) of functions of low smoothness”, Ukr. Mat. Zh., 62, No. 1, 104-111 (2010); \bfEnglish translation:Ukr. Math. J., 62, No. 1, 114-122 (2010).
[19] V. N. Temlyakov, Constructive Sparse Trigonometric Approximation for Functions with Small Mixed Smoothness, arXiv: 1503.00282v1 (2015). · Zbl 1362.41009
[20] Stasyuk, SA, Approximation of functions of many variables from the classes \(H\)_{\(p\)}Ω by polynomials in the Haar system, Anal. Math., 35, 257-271, (2009) · Zbl 1212.41029
[21] S. A. Stasyuk, “Trigonometric widths of the classes \(B\)_{\(p\),\(θ\)}Ω of periodic functions of many variables,” Ukr. Mat. Zh., 54, No. 5, 700-705 (2002); \bfEnglish translation:Ukr. Math. J., 54, No. 5, 852-861 (2002). · Zbl 1006.42013
[22] S. A. Stasyuk and O. V. Fedunyk, “Approximation characteristics of the classes \(B\)_{\(p\),\(θ\)}Ω of periodic functions of many variables,” Ukr. Mat. Zh., 58, No. 5, 692-704 (2006); \bfEnglish translation:Ukr. Math. J., 58, No. 5, 779-793 (2006). · Zbl 1120.42001
[23] Duan, L., The best \(m\)-term approximations on generalized Besov classes MB_{\(q\),\(θ\)}Ω with regard to orthogonal dictionaries, J. Approxim. Theory, 162, 1964-1981, (2010) · Zbl 1209.41007
[24] S. M. Nikol’skii, Approximation of Functions of Many Variables and Embedding Theorems [in Russian], Nauka, Moscow (1969). · Zbl 0185.37901
[25] V. N. Temlyakov, Approximation of Functions with Bounded Mixed Derivative [in Russian], Tr. MI AN SSSR, 178 (1986). · Zbl 0625.41028
[26] N. P. Korneichuk, Exact Constants in Approximation Theory [in Russian], Nauka, Moscow (1987).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.